# SDR SWAA2022012719350

- Difficulty date: August 4, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON SIDEWALL PANEL SUPPORT BS 727D LBL 31 AROUND FASTENER HOLES / EVALUATED DAMAGE THERE ARE NO SRM ALLOWABLE DAMAGE FOR ACB SIDEWALL PNL SUPPORT BS 727D LBL31 PART TO BE REPLACED PER SRM 51-10-02-0G-0; REMOVED ACB SIDEWALL PNL SUPPORT BS 727D LBL31 PER SRM 51-40-02-0G-0; LOCATED & DRILLED ACB SIDEWALL PNL SUPPORT BS 727D LBL31 PER SRM 51-40-05-0G-0 PAG. 4 PG.3; INSTALLED ACB SIDEWALL PNL SUPPORT BS 727D LBL31 PER SRM 51-40-02-0G-0 AND DWG 146A9403
